# SDR UALA2011041401796

- Difficulty date: April 13, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N562UA
- Make and model: Boeing 757222
- Aircraft serial: 26664
- Aircraft time: 61,366 hours, 22,757 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AT BS 324, RBL 42 THRU 65.  MAJOR REPAIR ACCOMPLISHED, CORROSION AT STA 324 WAS FOUND TO BE OUT OF LIMITS PER SRM.  T-CHORD WAS REMOVED AND REPLACED PER INSTRUCTIONS IN EA PD 57-53-100 AND UA EVA80751 WITHOUT DEVIATION.
